MAUDE Adverse Event Report: ARTHREX, INC. GRSPR,MINI,2.75 MM 15°UP CRV W/SR HNDL; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. GRSPR,MINI,2.75 MM 15°UP CRV W/SR HNDL; MANUAL INSTR, GENERAL SURGICAL
Model Number GRSPR,MINI,2.75 MM 15°UP CRV W/SR HNDL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via sems-06675726 that an ar-11910sr grasper, mini straight tip was broken and no further information provided.This was discovered during a procedure, with no reported patient harm.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged, ar-11910sr, mini grasper, straight tip, 15° up curved, was received for investigation.Visual inspection noted that the grasper tip was damaged/misaligned.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to wear and tear caused by extended usage in the field¿device manufacture date 2016.

Brand Name
GRSPR,MINI,2.75 MM 15°UP CRV W/SR HNDL
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20453421
Report Number1220246-2024-08131
Device Sequence Number7045282
Product Code NBH
UDI-Device Identifier00888867003859
UDI-Public(01)00888867003859(11)161205(10)78262
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGRSPR,MINI,2.75 MM 15°UP CRV W/SR HNDL
Device Catalogue NumberAR-11910SR
Device Lot Number78262
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2024
Supplement Date Received by Manufacturer12/31/2024
Initial Report FDA Received Date10/15/2024
Supplement Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/05/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown